# SDR CVGA20120724001

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N328RC
- Make and model: Cessna 525B
- Aircraft serial: 525B0203
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED "BAGGAGE SMOKE" LIGHT ILLUMINATED WITH ASSOCIATED MASTER WARNING
